# SDR DXTA2022011355100

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 962 hours, 650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR HAS BEEN GETTING PROGRESSIVELY MORE DIFFICULT TO OPEN. IT IS STILL FUNCTIONAL BUT NEEDS EVALUATION FOR LUBRICATION AND/OR POSSIBLE ADJUSTMENT. // SIGNOFF// PERFORMED SERVICING AND LUBRICATION OF THE MAIN CABIN ENTRY DOOR IN ACCORDANCE WITH CESSNA 680A AMM 12-20-40. PERFORMED SEVERAL SATISFACTORY OPERATIONAL CHECKS OF THE MAIN CABIN DOOR. NO FURTHER DEFECTS NOTED.
